# SDR AU000409

- Difficulty date: May 18, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 0301037060
- Condition: Cracked
- Location: Engine Fuel
- Part time: 6,707 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NO1 ENGINE FUEL CONTROL UNIT TO OVERSPEED GOVERNOR AND DRAINVALVE RIGID PIPE CRACKED AROUND THE FLARED END AT THE FCU ATTACHMENT. FUEL LEAKING FROM PIPE.
